# SDR AALA20050691

- Difficulty date: October 19, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY CEILING LIGHTS ROWS 23-26 INOPERATIVE.  REPAIRED BROKEN WIRE AT EMERGENCY POWER SUPPLY AT ROW 26 RIGHT HAND SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
